English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The continuous coagulation equation with multiple fragmentation

MPS-Authors
/persons/resource/persons130592

Giri,  A. K.
International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Giri, A. K., Kumar, J., & Warnecke, G. (2010). The continuous coagulation equation with multiple fragmentation. Journal of Mathematical Analysis and Applications, 374(1), 71-87. doi:10.1016/j.jmaa.2010.08.037.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002E-A3BD-F
Abstract
We present a proof of the existence of solutions to the continuous coagulation equation with multiple fragmentation whenever the kernels satisfy certain growth conditions. The proof relies on weak L1 compactness methods applied to suitably chosen approximating equations. The question of uniqueness is also considered.